# SDR DXTR20130717002

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: General aviation
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 10,185 hours, 8,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 661503515
- Condition: Cracked
- Location: Zone 100
- Part time: 10,185 hours, 8,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACM BRACKET CRACKED AT RUDDER BIAS CONTROL VALVE.  R & R LT ACM BRACKET REF SRM 51-40-03.
